MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER

B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER
Model Number 5010024
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Venatech lp filter implanted into patient on or about (b)(6), 2011 after being diagnosed with deep vein thrombosis ('dvt) and pulmonary embolui ('pe').On or about (b)(6), 2022 patient underwent diagnostic imaging.Examination of the imaging by a qualified expert radiologist showed multiple struts fractured in the vicinity of the lower thoracic spine.Patient is at risk for future migrations, fractures and perforations from the retained venatech lp filter, and faces numerous health risks, including the risk of death.Patient will require ongoing medical care and monitoring for the rest of his life.It should be noted the actual product code was not listed in the document and a batch number was not provided to assist in verify the actual product code.The product code used is the code for the vena tech lp filter as listed in the document.
 
Additional Manufacturer Narrative
Batch history review: batch unknwon.Investigation: the device is not available for evaluation.No x-ray pictures sent for examination.Conclusion: without any element, no thorought investigation is possible the complaint database has been reviewed for the last 6 years.This is an isolated incident.No corrective action is currently envisaged.

Brand Name
VENATECH LP
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
Manufacturer (Section G)
B.BRAUN MEDICAL SAS FRANCE
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
Manufacturer Contact
catherine boismenu
30 avenue des temps modernes
chasseneuil du poitou, 86360
FR   86360
MDR Report Key15694848
Report Number9612452-2022-00051
Device Sequence Number12587810
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5010024
Device Catalogue Number5010024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown